# SDR MEJA1104

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT561
- System (JASC): 2430 · DC Generating System
- Part: Terminal
- Part number: 35721
- Condition: Broken
- Location: Rt Generator
- Stage of operation: AP
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO BIS, THE RIGHT GENERATOR LIGHT CAME ON, UNABLE TO RESET GENERATOR.  THE FLIGHT CREW CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND TERMINAL ON WIRE BROKEN AT GENERATOR.  REMOVED AND REPLACED TERMINAL IN ACCORDANCE WITH FAIRCHILD AIRCRAFT WIRING MANUAL 24-30-21.  FUNCTIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
